Convergence of a general iterative scheme for three infinite families of uniformly quasi-Lipschitzian mappings in convex metric spaces

Suheyla Elmas, Murat Ozdemir

Abstract


We consider a new Noor-type iterative procedure with errors for approximating the common fixed point of three infinite families of uniformly quasi-Lipschitzian mappings in convex metric spaces. Under appropriate conditions, some convergence theorems are proved. The results presented in this paper extend, improve and unify some main results in previous work.

Full Text: PDF

How to Cite this Article:

Suheyla Elmas, Murat Ozdemir, Convergence of a general iterative scheme for three infinite families of uniformly quasi-Lipschitzian mappings in convex metric spaces, Advances in Fixed Point Theory, Vol 3, No 2 (2013), 406-417

Copyright © 2013 Suheyla Elmas, Murat Ozdemir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.